# SDR DJFA2008018

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- Aircraft time: 6,362 hours, 5,353 cycles
- Engine: Pwa JT15D5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Uplock Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF UPON GEAR RETRACTION THE RED UNSAFE LANDING GEAR LIGHT REMAINED ILLUMINATED. EMERGENCY GEAR EXTENSION WAS PERFORMED WITH NORMAL INDICATION AFTERWARD.  THE AC DIVERTED,  MAINT FOUND PIN M OF THE RT DOOR UPLOCK SWITCH PUSHED BACK.  THE PIN WAS REPAIRED, OPS CHECKS WERE GOOD AND THE AC WAS RETURNED TO SERVICE
